Alert archive / West Virginia / Flash Flood Warnings in 2025
Flash Flood Warning 24, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at May 13, 2025, 3:20 PM EDT for 5 counties in West Virginia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2025, 3:20 PM EDT (19:20 UTC)
- Expired
- May 13, 2025, 6:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Boone County, WV, Lincoln County, WV, Logan County, WV, Raleigh County, WV, Wyoming County, WV
The radar
The Charleston,WV radar (KRLX), 47 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 7.3 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 218 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 560 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
154
WGUS51 KRLX 131920
FFWRLX
WVC005-043-045-081-109-132215-
/O.NEW.KRLX.FF.W.0024.250513T1920Z-250513T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
320 PM EDT Tue May 13 2025
The National Weather Service in Charleston has issued a
* Flash Flood Warning for...
Boone County in central West Virginia...
South Central Lincoln County in central West Virginia...
Northwestern Raleigh County in southeastern West Virginia...
Central Logan County in southern West Virginia...
Northwestern Wyoming County in southern West Virginia...
* Until 615 PM EDT.
* At 320 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Madison, Oceana, Wharton, Bald Knob, Van, Amherstdale-Robinette,
Mallory, Danville, Whitesville, Sylvester, Amherstdale-Robine,
Blair, Sharples, Cyclone, Prenter, Jeffrey, Stickney, Kopperston,
Naoma and Coal Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3808 8194 3811 8160 3798 8152 3781 8141
3762 8153 3760 8169 3768 8176 3802 8203
FLASH FLOOD...RADAR INDICATED
$$
201 follow-up statement
599
WGUS71 KRLX 132207
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
607 PM EDT Tue May 13 2025
WVC005-043-045-081-109-132217-
/O.EXP.KRLX.FF.W.0024.000000T0000Z-250513T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boone WV-Lincoln WV-Logan WV-Raleigh WV-Wyoming WV-
607 PM EDT Tue May 13 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 615 PM EDT THIS EVENING FOR
BOONE, SOUTH CENTRAL LINCOLN, NORTHWESTERN RALEIGH, CENTRAL LOGAN
AND NORTHWESTERN WYOMING COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
&&
LAT...LON 3808 8194 3811 8160 3798 8152 3781 8141
3762 8153 3760 8169 3768 8176 3802 8203
$$
20What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at May 13, 3:14 PM EDT, 6 minutes earlier.
Area forecast discussion, May 13, 3:14 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 314 PM EDT Tue May 13 2025 .SYNOPSIS... Showers/storms at times through Wednesday, especially during the afternoon/evening hours, courtesy of an upper level low. Briefly dry Thursday, then more showers/storms later Thursday into this weekend. && .NEAR TERM /THROUGH WEDNESDAY/... As of 250 PM Tuesday... Key Points: * Locally heavy rain this afternoon/evening could result in isolated instances of flash flooding. * Strong to severe storms are possible this afternoon/evening. Hail and damaging wind gusts are the main hazards. A broad upper level low to the west of the region, currently centered across the central Ohio Valley, will continue to shift north and east through the near term period. This will result in continued unsettled weather across the forecast area, with showers/storms from time to time, primarily focused during the afternoon/evening with daytime heating. Coverage is anticipated to decrease significantly tonight, with at least some patchy fog development given any clearing that occurs. Fog could be locally dense in spots. Additional shower/storm development is anticipated Wednesday afternoon/evening, although coverage should be less widespread than today, with the highest probability for rain being in/near the higher terrain. The main concerns for activity today are localized flash flooding, as well as the potential for strong to severe thunderstorms, with hail and damaging wind gusts being the main hazards. A very moist atmosphere and mean low-level flow of ~ 5-15 kts has resulted in slow-moving showers and storms across the area at present, which could lead to isolated flash flooding issues through this evening. While severe weather is not expected on Wednesday, a few isolated high water issues once again remain possible. High temperatures today will be in the low to mid 70s across the lowlands, with 60s across the mountains. High temperatures on Wednesday will be a few degrees higher than today. Lows tonight will be in the 50s across much of the forecast area. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... As of 1209 PM Tuesday... An upper-level ridge will strengthen over the middle Ohio Valley Thursday with the return of very warm weather. High temperatures will range from the middle to upper 80s across the lowlands. Chances of showers and thunderstorms will return Thursday night as a wave of 500-mb vorticity approaches from the west. A cluster of strong to severe thunderstorms may develop over the midwestern states Thursday afternoon, tracking east into the middle Ohio Valley overnight. It's unclear whether the thunderstorm complex would hold together once it approaches the Ohio River. It's possible that thunderstorms would eventually lose steam as they approach the Ohio River with unfavorable lapse rates and waning instability. However, a few models, including the NAM, still show 800-1,000 J/kg of MLCAPE available by 06Z Friday. It will be interesting to see what the CAMs suggest in upcoming runs. The SPC currently has a marginal risk of severe weather outlooked for this time period though 12Z Friday morning. There may be a higher probability of strong to severe thunderstorms Friday with plenty of instability building throughout the day, steep low-level lapse rates (8-9 C/kg), and a robust amount of 0-6km shear (40-50 kts). Highs will range from the middle to upper 80s again Friday with 60 to perhaps 70 degree dew points. A cold front will approach late Friday night, and thunderstorms will remain possible through that time period. The Day 4 SPC outlook currently shows a 15% risk area drawn over central and western Kentucky, just slightly west of our County Warning Area. && .LONG TERM /SATURDAY THROUGH MONDAY/... As of 1209 PM Tuesday... A cold front will cross east of the region Saturday morning, hopefully leaving dry and quiet weather in its wake as high pressure builds into the Ohio Valley. However, not all models are on board with this, and some models show slower solutions, keeping the front stalled over southwest Virginia throughout the weekend. However, this seems like the less likely possibility. Saturday will likely still feature lingering activity, especially during the morning as the front crosses through. We are more confident that Sunday and Monday should be mostly dry days, but will keep at least a slight chance of rain in the forecast in case the less likely model solution pans out. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... As of 220 PM Tuesday... Scattered showers and thunderstorms are currently progressing across the forecast area, providing some brief MVFR CIG restrictions, along with brief IFR/MVFR VSBY restrictions. This trend will continue through the afternoon/evening, with even the potential for ISO strong thunderstorms that could contain gusty winds and hail. Showers/storms will diminish in coverage overnight, with the development of ISO showers/storms once again towards the end of the TAF period early Wednesday afternoon. MVFR/IFR/LIFR restrictions are possible later tonight into Wednesday morning with low stratus and fog, particularly in/near the higher terrain and across the Mid-Ohio Valley. Mainly VFR returns by the end of the TAF period. Light and somewhat variable flow is expected through the TAF period. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY... FORECAST CONFIDENCE: Medium. ALTERNATE SCENARIOS: Timing of flight category changes in showers/storms could vary. Fog coverage overnight may be more widespread than currently anticipated. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 19 20 21 22 23 00 01 02 03 04 05 06 EDT 1HRLY 15 16 17 18 19 20 21 22 23 00 01 02 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H H H H H H H H M EKN CONSISTENCY H H H M H H H H H H H L PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H M H H H H H H H M M AFTER 18Z WEDNESDAY... In an active week, IFR conditions are possible under convection Wednesday afternoon/evening, as well as Thursday night through Friday night, and then again Saturday afternoon. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...GW/JMC NEAR TERM...GW SHORT TERM...JMC LONG TERM...JMC AVIATION...GW
Hazardous weather outlook, May 13, 1:56 PM EDT, 1 hour 24 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 156 PM EDT Tue May 13 2025 WVZ033-034-515>526-141800- McDowell-Wyoming-Northwest Raleigh-Southeast Raleigh- Northwest Fayette-Southeast Fayette-Northwest Nicholas- Southeast Nicholas-Northwest Webster-Southeast Webster- Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph- Southeast Randolph- 156 PM EDT Tue May 13 2025 This Hazardous Weather Outlook is for portions of northeast, southeast and southern West Virginia. .DAY ONE...This Afternoon and Tonight. Strong to severe thunderstorms are possible this afternoon and evening. The main hazards are damaging wind gusts and hail. Additionally, locally heavy downpours could lead to isolated instances of flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Locally heavy downpours on Wednesday could lead to isolated high water issues. Strong to severe thunderstorms are possible early Friday morning through Friday afternoon. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. KYZ103-105-OHZ085>087-VAZ003-004-WVZ005>011-013>020-024>032-039-040- 141800- Boyd-Lawrence-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne- Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha- Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton- Gilmer-Lewis-Harrison-Taylor-Upshur-Barbour- 156 PM EDT Tue May 13 2025 This Hazardous Weather Outlook is for portions of northeast Kentucky, portions of southeast Ohio, southwest Virginia, and portions of central, northern, southern and western West Virginia. .DAY ONE...This Afternoon and Tonight. Strong to severe thunderstorms are possible this afternoon and evening. The main hazards are damaging wind gusts and hail. Additionally, locally heavy downpours could lead to isolated high water issues. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong to severe thunderstorms are possible early Friday morning through Friday afternoon. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. KYZ101-102-OHZ066-067-075-076-083-084-141800- Greenup-Carter-Perry-Morgan-Athens-Washington-Jackson OH-Vinton- 156 PM EDT Tue May 13 2025 This Hazardous Weather Outlook is for portions of northeast Kentucky and portions of southeast Ohio. .DAY ONE...This Afternoon and Tonight. Locally heavy downpours this afternoon and evening could lead to isolated high water issues. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong to severe thunderstorms are possible early Friday morning through Friday afternoon. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Special weather statement, May 13, 2:19 PM EDT, 1 hour 1 minute before
Special Weather Statement National Weather Service Charleston WV 219 PM EDT Tue May 13 2025 WVZ024-025-131845- Logan WV-Mingo WV- 219 PM EDT Tue May 13 2025 ...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MINGO AND SOUTHWESTERN LOGAN COUNTIES THROUGH 245 PM EDT... At 218 PM EDT, Doppler radar was tracking a strong thunderstorm near Holden, or 8 miles southwest of Logan, moving northeast at 20 mph. HAZARD...Pea size hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Logan, Man, Holden, Mount Gay-Shamrock, Mount Gay, Chauncey, Sarah Ann, Switzer, and Pie. This includes Route 119 between mile markers 22 and 26. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3764 8201 3775 8215 3787 8202 3777 8184 TIME...MOT...LOC 1818Z 217DEG 17KT 3774 8205 MAX HAIL SIZE...0.25 IN MAX WIND GUST...<30 MPH 01
Special weather statement, May 13, 2:22 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Charleston WV
222 PM EDT Tue May 13 2025
WVZ016-018-027-131845-
Calhoun WV-Clay WV-Roane WV-
222 PM EDT Tue May 13 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CALHOUN...EAST
CENTRAL ROANE AND NORTH CENTRAL CLAY COUNTIES THROUGH 245 PM EDT...
At 222 PM EDT, Doppler radar was tracking a strong thunderstorm over
Big Otter, or 11 miles north of Clay, moving north at 25 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Big Otter, Wallback, Nebo, Orma, Nicut, and Chloe.
This includes Interstate 79 between mile markers 34 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3876 8103 3876 8102 3875 8101 3870 8100
3867 8103 3863 8099 3858 8098 3856 8113
3873 8124 3878 8105
TIME...MOT...LOC 1822Z 162DEG 22KT 3863 8107
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
01Special weather statement, May 13, 2:33 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Charleston WV
233 PM EDT Tue May 13 2025
WVZ013-025-026-131900-
Boone WV-Lincoln WV-Logan WV-
233 PM EDT Tue May 13 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL LINCOLN...
NORTHWESTERN LOGAN AND WEST CENTRAL BOONE COUNTIES THROUGH 300 PM
EDT...
At 233 PM EDT, Doppler radar was tracking a strong thunderstorm near
Harts, or 12 miles northwest of Logan, moving north at 25 mph.
HAZARD...Pea size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Chapmanville, Gill, Harts, and Mud.
This includes Route 119 near mile marker 32, and between mile markers
34 and 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3816 8214 3809 8188 3788 8207 3791 8216
3792 8216 3794 8219 3795 8219 3795 8218
3796 8220 3797 8219 3797 8221
TIME...MOT...LOC 1833Z 202DEG 22KT 3801 8209
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
01Special weather statement, May 13, 2:37 PM EDT, 43 minutes before
Special Weather Statement National Weather Service Charleston WV 237 PM EDT Tue May 13 2025 WVZ028-519-521-131900- Northwest Webster WV-Northwest Nicholas WV-Braxton WV- 237 PM EDT Tue May 13 2025 ...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL NICHOLAS... SOUTHEASTERN BRAXTON AND NORTHWESTERN WEBSTER COUNTIES THROUGH 300 PM EDT... At 236 PM EDT, Doppler radar was tracking a strong thunderstorm 7 miles east of Birch River, or 10 miles southeast of Sutton, moving north at 15 mph. HAZARD...Half inch hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Sutton, Gassaway, Birch River, Boggs, Little Birch, Centralia, and Erbacon. This includes the following highways... Interstate 79 between mile markers 55 and 66. Route 19 between mile markers 59 and 68. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3847 8051 3845 8074 3868 8083 3871 8049 TIME...MOT...LOC 1836Z 172DEG 11KT 3853 8063 MAX HAIL SIZE...0.50 IN MAX WIND GUST...<30 MPH 01
Special weather statement, May 13, 2:39 PM EDT, 41 minutes before
Special Weather Statement National Weather Service Charleston WV 239 PM EDT Tue May 13 2025 WVZ013-025-026-131900- Boone WV-Lincoln WV-Logan WV- 239 PM EDT Tue May 13 2025 ...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL LINCOLN...NORTH CENTRAL LOGAN AND SOUTHWESTERN BOONE COUNTIES THROUGH 300 PM EDT... At 239 PM EDT, Doppler radar was tracking a strong thunderstorm near Chief Logan State, or near Logan, moving north at 15 mph. HAZARD...Pea size hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Madison, Logan, Chapmanville, Chief Logan State, Mount Gay-Shamrock, Harts, Danville, West Logan, Mitchell Heights, Turtle Creek, Blair, Sharples, Jeffrey, and Foster. This includes Route 119 between mile markers 33 and 52. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3786 8176 3784 8199 3806 8209 3810 8175 TIME...MOT...LOC 1839Z 161DEG 11KT 3791 8190 MAX HAIL SIZE...0.25 IN MAX WIND GUST...<30 MPH 01
Special weather statement, May 13, 2:57 PM EDT, 23 minutes before
Special Weather Statement National Weather Service Charleston WV 257 PM EDT Tue May 13 2025 WVZ028-030-039-521-522-131930- Southeast Webster WV-Northwest Webster WV-Upshur WV-Lewis WV- Braxton WV- 257 PM EDT Tue May 13 2025 ...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LEWIS... NORTHEASTERN BRAXTON...SOUTHWESTERN UPSHUR AND NORTHEASTERN WEBSTER COUNTIES THROUGH 330 PM EDT... At 257 PM EDT, Doppler radar was tracking a strong thunderstorm near Holly River State Park, or 8 miles north of Webster Springs, moving north at 10 mph. HAZARD...Pea size hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Addison (Webster Springs), Holly River State Park, Burnsville, Diana, Heaters, Walkersville, Hacker Valley, Ireland, Cleveland, and Falls Mills. This includes Interstate 79 between mile markers 74 and 79. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3851 8026 3847 8046 3885 8072 3892 8041 TIME...MOT...LOC 1857Z 165DEG 7KT 3861 8042 MAX HAIL SIZE...0.25 IN MAX WIND GUST...<30 MPH 01
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 1:29 PM EDT | Special Weather Statement | RLX | Mingo | 16 min |
| May 13, 1:38 PM EDT | Special Weather Statement | RLX | Kanawha | 22 min |
| May 13, 1:45 PM EDT | Special Weather Statement | RLX | Mingo | 15 min |
| May 13, 1:53 PM EDT | Special Weather Statement | RLX | Kanawha | 22 min |
| May 13, 1:57 PM EDT | Special Weather Statement | RLX | Braxton | 18 min |
| May 13, 2:00 PM EDT | Severe Thunderstorm Warning | RLX | Logan, Mingo | 30 min |
| May 13, 2:03 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Nicholas, Webster | 27 min |
| May 13, 2:06 PM EDT | Special Weather Statement | RLX | Roane | 24 min |
| May 13, 2:19 PM EDT | Special Weather Statement | RLX | Logan | 26 min |
| May 13, 2:22 PM EDT | Special Weather Statement | RLX | Calhoun | 23 min |
| May 13, 2:31 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Clay, Roane | 29 min |
| May 13, 2:33 PM EDT | Special Weather Statement | RLX | Lincoln | 27 min |
| May 13, 2:35 PM EDT | Flash Flood Warning | RLX | Braxton, Nicholas, Webster | 7 hr |
| May 13, 2:37 PM EDT | Special Weather Statement | RLX | Braxton | 23 min |
| May 13, 2:39 PM EDT | Special Weather Statement | RLX | Logan | 21 min |
| May 13, 2:46 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Logan | 29 min |
| May 13, 2:47 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Roane | 28 min |
| May 13, 2:57 PM EDT | Special Weather Statement | RLX | Webster | 33 min |
| May 13, 3:11 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Logan | 34 min |
| May 13, 3:24 PM EDT | Special Weather Statement | RLX | Gilmer | 21 min |
| May 13, 3:29 PM EDT | Special Weather Statement | RLX | Lewis | 16 min |
| May 13, 3:30 PM EDT | Flash Flood Warning | RLX | Braxton, Gilmer, Lewis, Randolph, Upshur, Webster | 9 hr |
| May 13, 3:42 PM EDT | Special Weather Statement | RLX | Boone | 18 min |
| May 13, 3:50 PM EDT | Special Weather Statement | RLX | Barbour, Lewis, Upshur | 25 min |
| May 13, 4:00 PM EDT | Special Weather Statement | RLX | Boone | 15 min |
| May 13, 4:09 PM EDT | Special Weather Statement | RLX | Barbour, Harrison | 36 min |
| May 13, 4:14 PM EDT | Special Weather Statement | RLX | Kanawha | 31 min |
| May 13, 4:33 PM EDT | Special Weather Statement | RLX | Mason | 27 min |
| May 13, 4:37 PM EDT | Special Weather Statement | RLX | Clay | 23 min |
| May 13, 4:53 PM EDT | Special Weather Statement | RLX | Mason | 37 min |
| May 13, 4:55 PM EDT | Flash Flood Warning | RLX | Boone, Clay, Kanawha, Raleigh, Roane | 3 hr |
| May 13, 4:58 PM EDT | Flash Flood Warning | RLX | Doddridge, Harrison, Lewis, Upshur | 6 hr |
| May 13, 5:07 PM EDT | Special Weather Statement | RLX | Clay, Roane | 23 min |
| May 13, 5:28 PM EDT | Flash Flood Warning | RLX | Jackson, Mason | 4 hr |
| May 13, 5:29 PM EDT | Special Weather Statement | RLX | Jackson, Roane | 31 min |
| May 13, 5:39 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Roane, Wirt | 36 min |
| May 13, 5:49 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Wood | 41 min |
| May 13, 6:05 PM EDT | Flash Flood Warning | RLX | Jackson, Wood | 4 hr |
Nearby
Flash Flood Warnings in West Virginia, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.